# SDR 2023FA0000054

- Difficulty date: January 4, 2023
- Submitted: January 30, 2023
- Operation: General aviation
- Aircraft: N869G
- Engine: Lyc O360A4M
- Engine time: 1,362 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor Shaft
- Part number: M3548
- Condition: Defective
- Location: Magneto
- Part time: 1,362 hours
- Component: Magneto, Champion
- Component part number: 4370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE RIGHT MAGNETO MODEL 4370 S.N. 21011028, FOUND ROTOR SHAFT SHEARED AT BALL BEARING. REPLACED MAGNETO WITH NEW.
